# SDR SWIA200819548

- Difficulty date: April 21, 2008
- Submitted: April 30, 2008
- Operation: Air carrier
- Aircraft: N970SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7881
- Aircraft time: 11,751 hours, 10,050 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLT 6676 - CREW SMELLED SMOKE IN THE COCKPIT FOLLOWED BY A "SMOKE TOILET" MESSAGE.  INSPECTED AND PERFORMED HIGH POWER RUNS ON AIRCRAFT WITH NO DISCREPANCIES NOTED.  REPLACED LAVATORY SMOKE DETECTOR IAW RJ 200 MM REF 26-16-01.  OPS CHECK GOOD.
